MAUDE Adverse Event Report: O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION PRODUCTS
Model Number 46727
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
While the nurse was providing patient care on a covid positive patient, the straps broke at the corner of the mask.The clinician reported no injury, no symptoms, no medical intervention or medical testing or treatment performed.The customer reported that this has occurred over the past several months and the clinicians were stapling the straps to the masks, they have since discontinued that practice.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.Please note that in this incident, the reporter has indicated that no injury or illness resulted.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.The content of this issue, the straps broke at the corner of the mask, was forwarded to the appropriate functional area for investigation and root cause determination.Based on the results of the investigation, a sample was not provided and the product could not be evaluated.A device history record evaluation was performed from the lot number reported which showed that the product was manufactured according to approved procedures, specifications and then released by quality assurance.Notification was sent to manufacturing leaders for awareness purposes only.We will continue to monitor the field performance of this product.A root cause was not identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.

Brand Name
PFR95 PART FILT RESP
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key16885416
Report Number9616096-2023-00022
Device Sequence Number20376933
Product Code MSH
UDI-Device Identifier30680651467271
UDI-Public30680651467271
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46727
Device Catalogue Number991046727
Device Lot NumberAL0215511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale